Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 33, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Apr 25, 2012, 3:29 PM CDT. It took effect at Apr 26, 2012, 7:00 AM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2012, 3:29 PM CDT (20:29 UTC)
- In effect from
- Apr 26, 2012, 7:00 AM CDT
- Expired
- Apr 26, 2012, 8:47 PM CDT
- In force
- 14 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
896 WHUS73 KGRB 252029 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 329 PM CDT WED APR 25 2012 ...GUSTY WINDS EXPECTED THURSDAY... .A TIGHT PRESSURE GRADIENT OVER THE GREAT LAKE REGION WILL GENERATE GUSTY NORTH WINDS AND BUILDING WAVES FOR THURSDAY. .LMZ521-522-541>543-260345- /O.NEW.KGRB.SC.Y.0033.120426T1400Z-120427T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 243 PM CDT WED APR 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM CDT THURSDAY. * WINDS...NORTH WINDS OF 15 TO 25 KTS ARE EXPECTED...WITH HIGHER GUSTS.| * WAVES...WAVES WILL BUILD TO 2 TO 4 FT ON THE BAY...TO 3 TO 5 FT OVER THE LAKE.| PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
743 WHUS73 KGRB 252122 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 422 PM CDT WED APR 25 2012 ...GUSTY WINDS EXPECTED THURSDAY... .A TIGHT PRESSURE GRADIENT OVER THE GREAT LAKE REGION WILL GENERATE GUSTY NORTH WINDS AND BUILDING WAVES FOR THURSDAY. LMZ521-522-541>543-260530- /O.NEW.KGRB.SC.Y.0033.120426T1400Z-120427T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 422 PM CDT WED APR 25 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM CDT THURSDAY. * WINDS...NORTH WINDS OF 15 TO 25 KTS ARE EXPECTED...WITH HIGHER GUSTS.| * WAVES...WAVES WILL BUILD TO 2 TO 4 FT ON THE BAY...TO 3 TO 5 FT OVER THE LAKE.| PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
922 WHUS73 KGRB 260219 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 919 PM CDT WED APR 25 2012 ...GUSTY WINDS EXPECTED THURSDAY... .A TIGHT PRESSURE GRADIENT OVER THE GREAT LAKE REGION WILL GENERATE GUSTY NORTH WINDS AND BUILDING WAVES FOR THURSDAY. LMZ521-522-541>543-261030- /O.CON.KGRB.SC.Y.0033.120426T1400Z-120427T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 919 PM CDT WED APR 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CDT THURSDAY... * WINDS...NORTH WINDS OF 15 TO 25 KTS ARE EXPECTED...WITH HIGHER GUSTS.| * WAVES...WAVES WILL BUILD TO 2 TO 4 FT ON THE BAY...TO 3 TO 5 FT OVER THE LAKE.| PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
792 WHUS73 KGRB 261025 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 525 AM CDT THU APR 26 2012 ...GUSTY WINDS EXPECTED TODAY... .A TIGHT PRESSURE GRADIENT OVER THE GREAT LAKE REGION WILL GENERATE GUSTY NORTH WINDS AND BUILDING WAVES TODAY. LMZ521-522-541>543-261830- /O.EXT.KGRB.SC.Y.0033.120426T1200Z-120427T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 525 AM CDT THU APR 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... * NORTH WINDS OF 15 TO 25 KTS...WITH HIGHER GUSTS TO 34 KTS ARE EXPECTED. * WAVES WILL BUILD TO 3 TO 6 FT ON THE BAY...TO 4 TO 7 FT OVER THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
396 WHUS73 KGRB 261504 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1004 AM CDT THU APR 26 2012 ...GUSTY NORTHERLY WINDS EXPECTED THROUGH THE AFTERNOON... .A TIGHT PRESSURE GRADIENT OVER THE GREAT LAKES REGION WILL GENERATE GUSTY NORTH WINDS AND HIGH WAVES THROUGH THE AFTERNOON. LMZ521-522-541>543-262315- /O.CON.KGRB.SC.Y.0033.000000T0000Z-120427T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1004 AM CDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * NORTH WINDS OF 15 TO 25 KTS...WITH GUSTS TO AROUND 35 KTS ARE EXPECTED INTO THE AFTERNOON...DIMINISHING LATE. * WAVES WILL BUILD TO 4 TO 6 FT ON THE BAY...TO 4 TO 7 FT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
398 WHUS73 KGRB 262034 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 334 PM CDT THU APR 26 2012 ...GUSTY NORTHERLY WINDS EXPECTED THROUGH THIS EVENING... .A TIGHT PRESSURE GRADIENT OVER THE GREAT LAKES REGION WILL GENERATE GUSTY NORTH WINDS AND HIGH WAVES THROUGH THIS EVENING...BEFORE SUBSIDING TONIGHT. LMZ521-522-541>543-270200- /O.CON.KGRB.SC.Y.0033.000000T0000Z-120427T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 334 PM CDT THU APR 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * NORTH WINDS OF 15 TO 25 KTS...WITH GUSTS TO AROUND 30 KTS EXPECTED THROUGH THIS EVENING...BEFORE DIMINISHING BY TONIGHT. * WAVES OF 4 TO 7 FT...WILL EASE TO 2 TO 4 FT BY TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
534 WHUS73 KGRB 270147 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 847 PM CDT THU APR 26 2012 ...WINDS AND WAVES SUBSIDING... LMZ521-522-541>543-270300- /O.CAN.KGRB.SC.Y.0033.000000T0000Z-120427T0200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 847 PM CDT THU APR 26 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 25, 2:37 PM CDT, 52 minutes earlier.
Area forecast discussion, Apr 25, 2:37 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 237 PM CDT WED APR 25 2012 .SHORT TERM...TNGT AND THU. MAIN FCST ISSUES TO DEAL WITH INCLUDE: TIMING OF PCPN'S DEMISE AND DEPTH OF DRY AIR TO PUSH INTO THE REGION ON THU. THE 19Z MSAS SFC ANALYSIS SHOWED AN AREA OF LOW PRES SITUATED OVER CNTRL IA WITH AN INVERTED TROF EXTENDED NWD FROM THE LOW THRU CNTRL MN. RADAR IMAGERY SHOWED AN AREA OF LIGHT RAIN/SPRINKLES OVER MOST OF NE WI...HOWEVER AMOUNTS WERE MEAGER AS INITIAL DRY AIR TOOK A WHILE TO OVERCOME. A CDFNT WAS SITUATED ACROSS CNTRL SECTIONS OF ONTARIO MAKING A SOUTHWARD MOVEMENT. THE SFC LOW WL TRACK EWD INTO OHIO TNGT...WHILE A SHORTWAVE TROF PIVOTS SE THRU THE GREAT LKS REGION DURING THE OVRNGT HOURS. THE CDFNT WL ACCOMPANY THIS UPR TROF THRU NE WI AND TURN THE WINDS TO THE NORTH WITH SPEEDS STEADILY INCREASING TOWARD SUNRISE. HAVE KEPT A POP ACROSS THE ENTIRE FCST AREA THIS EVENING (HIGHEST FAR NORTH THRU E-CNTRL) AND THEN TAPERED POPS OFF FROM WEST TO EAST AS HI PRES BEGINS TO BUILD SOUTHWARD FROM S-CNTRL CANADA. A PRETTY GOOD SURGE OF COLDL AIR TO SPREAD INTO WI BEHIND THE CDFNT... HOWEVER LINGERING CLOUDS/INCREASING WINDS PREVENT TEMPS FROM FALLING TOO FAR TNGT. LOOK FOR MIN TEMPS TO RANGE FROM AROUND 30 N-CNTRL TO THE LWR 40S OVER THE FOX VALLEY. UPR TROFS LOCATED OVER THE WEST COAST/SE CANADA WITH AN UPR RDG OVER THE PLAINS WL LEAD TO A NW FLOW OVER WI ON THU. CAA/DRIER AIR WL LEAD TO COOL TEMPS AND A BLUSTERY DAY OVER NE WI AS THE CORE OF THE HI PRES TO STILL BE LOCATED WELL TO OUR NORTH. PLENTY OF SUNSHINE EXPECTED WITH MAX TEMPS MAINLY IN THE UPR 40S TO LWR 50S. THE DEPTH OF THE DRY AIR WL LOWER AFTERNOON RELATIVE HUMIDITY VALUES INTO THE UPR 20S TO LWR 30S...SO WL NEED TO BE COGNIZANT OF FIRE WEATHER CONDITIONS TOMORROW. .LONG TERM...THURSDAY NIGHT THRU NEXT WEDNESDAY. MAIN CONCERNS ARE FROST/FREEZE POTENTIAL...AND WHEN THE NEXT BEST CHANCE OF PRECIP WILL OCCUR. QUIET START TO THE LONG TERM PERIOD AS CANADIAN HIGH PRESSURE EXTENDS SOUTH INTO THE AREA...AND UPPER RIDGING BUILDS OVER THE REGION...BRINGING DRY WEATHER TO THE AREA THURSDAY NIGHT AND FRIDAY. WITH CLEAR SKIES...LIGHT WINDS...AND DRY AIR...EXPECT TEMPS TO FALL WELL INTO THE 20S ACROSS MOST OF CENTRAL AND NORTH- CENTRAL WI. SOME LOCATIONS ACROSS FAR NORTHERN WI COULD EVEN DROP INTO THE UPPER TEENS. PORTIONS OF THE FOX VALLEY COULD ALSO SEE TEMPS DIPPING INTO THE UPPER 20S AS WELL. WILL ADD FROST MENTION TO THE GRIDS...BUT HOLD OFF ON ANY HEADLINE. FOR LOCATIONS WHERE FROST/FREEZE HEADLINES ARE SUSPENDED...NORTHERN WI...WILL NOT MENTION ANY FROST. COOL SE FLOW ON FRIDAY WILL HOLD TEMPS IN THE 50S FOR MOST LOCATIONS...WITH SOME MID TO UPPER 40S NEAR THE LAKE. FOCUS TURNS TO SURFACE LOW AND SHORTWAVE CROSSING THE CENTRAL PLAINS. MODELS SHOW AN INITIAL SHORTWAVE MOVING INTO IOWA BY 12Z SATURDAY...WHILE A STRONGER SHORTWAVE ASSOCIATED WITH AN UPPER LOW SITS BACK OVER MONTANA. MAIN QUESTION WILL BE WHERE THIS FIRST SHORTWAVE TRACKS...AND IF ANY PRECIP WILL MAKE IT INTO THE FORECAST AREA. THE NE PUSH FROM THIS SYSTEM WILL BE FIGHTING THE DRY CANADIAN HIGH...SO THE PRECIP WILL HAVE A HARD TIME ADVANCING NORTHWARD. MAJORITY OF MODELS KEEP PRECIP JUST SOUTH OF THE AREA...BUT IT WILL BE CLOSE CALL. GLANCING AT THE NEW ECMWF...IT HAS TRENDED NORTH...BRINGING PRECIP ACROSS THE SOUTHERN CWA. THIS WILL BE SOMETHING TO KEEP AN EYE ON...BUT WILL CONTINUE WITH A DRY FORECAST FOR FRIDAY NIGHT AND SATURDAY...BETTING THE CANADIAN HIGH WINS THIS FIGHT. TEMPS MODERATE SLIGHTLY ON FRIDAY NIGHT...BUT SOME LOCATIONS COULD DIP BELOW 30 DEGREES ACROSS CENTRAL WI...WITH MID/UPPER 20S ACROSS THE NORTH. HIGH TEMPS ON SATURDAY WILL REMAIN IN THE 40S NEAR THE LAKE...AND IN THE LOWER TO MIDDLE 50S ELSEWHERE. AFTER THE CLOSE CALL ON PRECIP ON SATURDAY...SURFACE HIGH PRESSURE RE-ESTABLISHES ITSELF OVER THE WESTERN GREAT LAKES AREA...BRINGING DRY CONDITIONS. A WEAK SHORTWAVE IS SHOWN BY A FEW OF THE MODELS...SPARKING OFF A FEW SHOWERS SUNDAY NIGHT...BUT WITH HIGH PRESSURE AT THE SURFACE...PREFER TO KEEP THINGS DRY. THE HIGH PRESSURE WILL PUSH TOWARD THE EASTERN SEABOARD BY TUESDAY... ALLOWING AN UPPER SHORTWAVE AND SURFACE LOW TO TRACK INTO THE NORTHERN PLAINS. THIS LOOKS TO BE THE NEXT BEST CHANCE FOR WIDESPREAD RAIN ACROSS THE AREA. NOT MUCH INSTABILITY TO WORK WITH...SO WILL REMOVE THUNDER WORDING. TEMPS WILL SLOWLY MODERATE TOWARD NORMAL READINGS BY EARLY NEXT WEEK...WITH SOME 60S EXPECTED BY MID-WEEK. && .AVIATION...AN AREA OF LOW PRES WL MOVE FROM IA TO OH THIS AFTERNOON INTO TNGT AND BRING AN AREA OF LIGHT RAIN TO NE WI THIS AFTERNOON. AS THE LOW PRES BEGINS TO PULL FARTHER AWAY THIS EVENING...LOOK FOR THE RAIN TO COME TO AN END. A CDFNT IS FCST TO DROP THRU THE REGION LATER TNGT AND BRING A WIND SHIFT TO THE NORTH WITH INCREASING SPEEDS HEADED INTO THU MORNING. IN GENERAL... VFR CONDITIONS ARE EXPECTED OVER THE NXT 24 HOURS. HOWEVER...MVFR VSBYS ARE PSBL THIS AFTERNOON WITH ANY HEAVIER SHWR ACTIVITY AND AGAIN LATER TNGT AHEAD OF THE CDFNT. && .MARINE...INCREASING NORTHERLY FLOW BEHIND THE CDFNT AND EXPECTED INSTABILITY AS COLDER AIR MOVES ACROSS LAKE MI...WL BRING A PERIOD OF SMALL CRAFT CONDITIONS TO THE BAY AND LAKE ON THU. && .FIRE WEATHER...AN INFLUX OF DRY...CANADIAN AIR TO SETTLE OVER NE WI STARTING ON THU...AND CONTINUING THROUGH THE MONDAY. AFTERNOON RELATIVE HUMIDITIES COULD DROP INTO THE TEENS ACROSS NRN WI FRI AND SAT...WITH 20S TO LOWER 30S ELSEWHERE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KALLAS/BERSCH
Hazardous weather outlook, Apr 25, 2:49 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 249 PM CDT WED APR 25 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 249 PM CDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY FREEZING TEMPERATURES ARE POSSIBLE AWAY FROM THE LAKESHORE EACH NIGHT FROM THURSDAY NIGHT THROUGH SATURDAY NIGHT. LOW RELATIVE HUMIDITY WILL BE POSSIBLE EACH AFTERNOON FROM FRIDAY THROUGH SUNDAY...WHICH COULD LEAD TO AN ELEVATED FIRE DANGER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-262000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 249 PM CDT WED APR 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY WINDS AND WAVES HAZARDOUS TO SMALL CRAFT ARE EXPECTED ON THURSDAY. BERSCH/KALLAS
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.